# SDR KBM2003F00016

- Difficulty date: August 12, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N230SH
- Make and model: Snias AS350BA
- Aircraft serial: 2337
- Engine: Tmeca ARRIEL1
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 590008
- Condition: Inoperative
- Location: Air Conditioner
- Part time: 105 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR IN CABIN AND A/C SYSTEM SUSPECTED TO BE INOPERATIVE.  INSPECTED, REMOVED AND REPLACED A/C COMPRESSOR.(K)
